# SDR YAAA201306200001

- Difficulty date: March 6, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N1704U
- Make and model: Cessna 207
- Aircraft serial: 20700304
- Aircraft time: 31,641 hours
- Engine: Cont IO520D
- Engine time: 3,086 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Part number: AEC648045Z
- Condition: Fractured
- Location: Engine
- Part time: 1,330 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, T, R
- Precautionary procedure: A

## Discrepancy

NUMBER 1 PISTON WAS FRACTURED AT THE PISTON PIN BORE, RELEASING THE NR 1 ROD AND PISTON PIN ASSY AT THE SMALL END.  THE UNSUPPORTED NR 1 ROD AND PISTON ASSY CAUSED EXTREME MECHANICAL DAMAGE TO THE REAR SECTION OF THE CRANKCASE AND CAMSHAFT.
